# SDR AALA201605169001

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 49,832 hours, 14,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  PLASTIC COVER OVER FLOOR LIGHTING IS COMING OFF IN CABIN AT ROWS 18 - 21.  SECURED CABIN FLOOR PLASTIC COVER STRIP, BETWEEN ROW 18 - 21 IAW AMM 33-51-15.
